# SDR FDEA202308051359

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 93,650 hours, 22,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - EXISTING REPAIR AT FLOOR WEB STATION 1841, X= 22.5 TO X= -  14.5 REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR CONFORMS TO   FAA APPROVED DATA. EXISTING REPAIR AT FLOOR WEB STATION 1841, X= 22.5 TO X= -14.5 AFT CARGO COMPARTMENT   EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH MD-11 SRM 53-00-00-2R REPAIR   GENERAL FIGURE 211. EO #1-5100-7-5001 B7 PART 1, TITLE: STRUCTURES -  REPAIR CATALOG -   MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
